# SDR DALA2022031501693

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 52,460 hours, 27,607 cycles
- System (JASC): 1100 · Placards and Markings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 - L2 DOOR ARMED PLACARD MISSING. CORRECTIVE ACTION: L2 DOOR ARMED PLACARD INSTALLED. (8737768)
